MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014; WIRE, GUIDE, CATHETER
Model Number M001468050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that the guidewire (subject device) broke into two pieces.No additional information is available.
 
Additional Manufacturer Narrative
Due to the automated mes system (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device dfu.As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned, and it was confirmed that the guidewire was broken and kinked.There is evidence of a ductile fracture caused by tension forces.T is probable that there were difficulties experienced during advancing or retracting the during the clinical procedure causing the damage noted to the device.An assignable cause of procedural factors will be assigned to the reported and analyzed issues.
 
Event or Problem Description

Brand Name
TRANSEND EX 014
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CR  20101
MDR Report Key9366003
Report Number3008853977-2019-00069
Device Sequence Number16696613
Product Code DQX
UDI-Device Identifier08714729187332
UDI-Public08714729187332
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K934122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Model NumberM001468050
Device Catalogue NumberM001468050
Device Lot Number23304902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1